My last dose of Ticosyn was Friday evening and I started to taper off the Metoprolol. I will continue to tale Elequis straight through. I didn't have to stop the Ticosyn until Sunday but I spoke to my nurse and asked if it would be OK to stop a day or two early as I wanted to be certain that as much of it was out of my system as possible before the ablation. She said that would be fine so I did. I'm also down to a single dose of metoprolol.
Now the weird thing is that I have had nothing but issues since starting the Ticosyn. It didn't keep in me rhythm all the time. Sometimes I would stay in NSR for several days and other times several hours. Even up until last week I was in and out of rhythm a few times. But since I stopped on Friday I have only had a few stray odd heartbeats.Now I am not complaining as I figured I would be out of rhythm and miserable until Friday.
Don't get me wrong. I am more than happy to not be miserable but it does strike me as odd. Especially with all the issues I have had up until this point. Anyway, I am leaving for the airport soon and have an appointment for a CTA and I will finally get to meet the nurses and Dr Natale tomorrow in Austin. Needless to say I am excited.
Now it’s been a long time since I’ve flown. Actually it was before 911 and someone decided that we should give up some of our freedom for supposed safety. Do I feel safer? No. Do I feel like TSAagnts are rude and obnoxious? Of course they are. Why not? You have zero recourse for I am sure if you call them on anything your TSA experience for infinitim will be horrible.